# SDR HALA2009030100073

- Difficulty date: March 1, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 73,748 hours, 13,455 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: 601307
- Condition: Defective
- Location: Hf Comm
- Part time: 19,113 hours, 3,654 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT HF RADIO WILL NOT CHANNELIZE ON CERTAIN FREQS AND WILL NOT TRANSMIT ON ALL FREQS, DATA MODE OPERATES NORMALLY.  TROUBLESHOT PER FIM 23-11-00-1.  FOUND RIGHT HF COUPLER BAD.  REMOVED AND REPLACED RIGHT HF COUPLER PER AMM 23-11-01.  OPS CKS GOOD.  BOTH HF RADIO'S CKS GOOD 3B Y3 WITH SFO ARINC, SELCAL OPS NORMAL.
